# SDR 96ZZZX4009

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Failed
- Location: Magneto
- Component: Slick, 4381
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO SENT TO ACCESSORY SHOP TO T/S BECAUSE OF POOR RUNNING.  FOUND SECONDARY WINDING OPEN IN COIL.  SUBMITTER STATED ONCE AGAIN, SLICK COILS SEEM TO BE WEAKEST PART OF MAGNETO.
